# SDR SWAA2021110928792

- Difficulty date: October 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE STUD FRAME LOCATED BS 294.5 AND STRINGER 17R AT FWD GALLEY AREA ; 2021-466119 / [01] CRACK FLOOR STRUCTURE STUD FRAME LOCATED BS 294.5 MUST BE REPAIR DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700; [21] INSTALLED CLIP FLOOR STRUCTURE STUD FRAME LOCATED BS 294.5 AND STRINGER 17R AT FWD GALLEY AREA IAW B737-700SRM 51-40-02 AND DWG 141A370 SHEET 9 REV D.; [22] CRRECTED STEP 21. INSTALLED CLIP FLOOR STRUCTURE STUD FRAME LOCATED BS 294.5 AND STRINGER 17R AT FWD GALLEY AREA IAW B737-700SRM 51-40-02 AND DWG 141A8370 SHEET 9 REV D.; [23] COMPLETE STEP 22 RII; [24] REPAIR FLOOR STRUCTURE STUD FRAME LOCATED BS 294.5 AND STRINGER 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7.; [25] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELLOW
